# SDR CA000706025

- Difficulty date: June 17, 2000
- Submitted: July 13, 2000
- Operation: General aviation
- Make and model: Beech 100BEECH
- Aircraft time: 12,812 hours
- Engine: Pwa PT6A28
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Part number: 991300003
- Condition: Cracked
- Location: Upr/Lwr Joints
- Component: Aileron, Raythn, STC100BEECH
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING REPETITIVE AILERON STRUCTURE INSPECTION, FOUND SKIN CRACKS ALONG FORWARD/AFT UPPER AND LOWER SKIN LAP JOINTS.  CRACKS (2 FOUND INITIALLY) RUN LATERALLY ALONG LAP JOINT.  ON SKIN REMOVAL, FOUND CORROSION UNDER SKIN AND 5 CRACKS VERYING FROM LESS THAN 1 INCH TO 3 INCHES LONG.
